# SDR DU4R0507172

- Difficulty date: July 29, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737-300
- Aircraft serial: 24662
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT SIDE FUSELAGE SKIN IN AREA OF S-20L BS 465.
